# SDR HALA2017041900104

- Difficulty date: April 19, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 56,247 hours, 10,322 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 180T100014
- Part serial: 000857
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION HORIZONTAL STABILIZER CENTER BOX, UPPER SKIN AT FRONT SPAR BL 19 TO RBL 23.  REPAIRED PER ER 17-01999.
